# SDR CALA2018070301538

- Difficulty date: June 21, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 62,559 hours, 21,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AT AFT CARGO DOOR CUTOUT, AT STA767-STA794 STR22R - STR26R. ALL REPAIRS ACCOMPLISHED IN ACCORDANCE WITH EC/RA 5300-06394. REPAIRED IN ACCORDANCE WITH EC/RA 5330-06394 TO STEP PART 1E7.
